# SDR CA010103023

- Difficulty date: December 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 14,565 hours
- Engine: Ge CF341A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: XE4N023
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE OFF CONFIGURATION WARNING SOUNDED DURING TAKE OFF ROLL ON MANY OCCATIONS. DURING THIS CRITICAL TAKEOFF PHASE THAT EACH TIME THE ALARM SOUNDED, THE CREW MOVED THE PLA FROM TAKEOFF TO IDLE POSITION. THE CREW THEN ACTIONED THE GROUND SPOILER AND IT IS AT THIS MOMENT THAT THE CREW MOST LIKELY ASSOCIATED THE SOUNDING OF THE ALARM TO THE DEPLOYMENT OF THE GROUND SPOILER, WHILE THE ROOT CAUSE WAS WITH THE K3CL RELAY.
